Go Back   Bodybuilding Forum - Bodybuilding.net > Bodybuilding Forum > Anabolics

MOHN + Mdien PMS

Anabolics discussion on MOHN + Mdien PMS, within the Bodybuilding Forum; This is a question for guys that have taken these "supps". My buddy is doing this stack right now: weeks ...


Reply
 
LinkBack Thread Tools Display Modes
Old 04-15-2005, 07:49 PM   #1
Snachito
Rank: Member
 
Snachito's Avatar
 
Join Date: Mar 2005
Location: Cardboard Box
Posts: 221
Country:

Send a message via Yahoo to Snachito
Default MOHN + Mdien PMS

This is a question for guys that have taken these "supps". My buddy is doing this stack right now:

weeks 1-6 MOHN 32mg ED
weeks 1-3 Mdien 12mg ED
weeks 4-6 Turinabol 15mgED
weeks 1-8 Finastride 1mgED He doesn't want to lose his blond lockes of hair

He is on week 4 and he feels very emotional! He almost started crying the other day just watching a commercial! Anybody have these sides, using these compounds? Apoc, hrdgain, anybody?

Aside from these sides he is looking pretty cut and big at the same time. Physically he feels great it's just emotionally, he feels like a woman PMS'ing!
Snachito is offline  
Digg this Post!Add Post to del.icio.usBookmark Post in TechnoratiFurl this Post!Share on Facebook
Reply With Quote
Old 04-16-2005, 08:25 PM   #2
Dr X
Rank: Lightweight
Experience: 10+ Years
 
Dr X's Avatar
 
Join Date: Apr 2005
Location: in the deep recesses of your mind
Posts: 1,094
Country:

Gender:
Default

I haven't used all these supps but I do know they can mess with you emotionaly. Paranoia seems to be common, of course theres the mythical rage but I haven't heard of the crying thing although given what I have seen and experienced I wouldn't doubt it. There could be other factors that come into play and the usage of supps can just magnify them. It could be very likely that something is bothering him which under normal circumstances would be easy for him to deal with or even supress but with the chemical imbalance right now (and bottom line that is what happens with all the supps) he may be unable to handle the overload. I would recommend you talk to him. Often just getting it off his chest can be a great reliever.

Dr X's Sig:The Fool say in his heart "There is no God"
Dr X is offline  
Digg this Post!Add Post to del.icio.usBookmark Post in TechnoratiFurl this Post!Share on Facebook
Reply With Quote
Old 04-18-2005, 04:01 AM   #3
GuardDog
Rank: Member
 
GuardDog's Avatar
 
Join Date: Mar 2005
Posts: 343
Country:

Default

Yes, it could just be him taking the extra hormones in general. If he is emotional of those, don't let him try clomid during PCT.

GuardDog's Sig:Stats: 340y/o, 7'5", 2250lbs, 4% bf, meso-endomorph. Working out and taking supps since the dawn of time.

Disclaimer: I am not real. I am a player on a virtual world rotating through cyberspace. Any information I give is based off of science fiction and not meant to be taken literally. I do not know anyone that uses, condones the use, or knows where to get anything against the laws of our governments.
GuardDog is offline  
Digg this Post!Add Post to del.icio.usBookmark Post in TechnoratiFurl this Post!Share on Facebook
Reply With Quote
Old 04-18-2005, 06:49 PM   #4
Snachito
Rank: Member
 
Snachito's Avatar
 
Join Date: Mar 2005
Location: Cardboard Box
Posts: 221
Country:

Send a message via Yahoo to Snachito
Default

Quote:
Originally Posted by GuardDog
Yes, it could just be him taking the extra hormones in general. If he is emotional of those, don't let him try clomid during PCT.
Holy crap! I didn't even think about this, but Clomid is part of his PCT! I better tell him to use Nolva instead!
Snachito is offline  
Digg this Post!Add Post to del.icio.usBookmark Post in TechnoratiFurl this Post!Share on Facebook
Reply With Quote
Old 04-18-2005, 10:42 PM   #5
Fpot66
Rank: Member
 
Join Date: Mar 2005
Posts: 52

Send a message via AIM to Fpot66
Default

Might want to let him know that finasteride takes up to 3 months to kick into full gear. I mean, he may see some retention but it is unlikely. If he wants something more rapid, have him get some Nizoral shampoo or just some Keto powder from CNW and add it into his shampoo to make it into Nizoral.

FPot66
Fpot66 is offline  
Digg this Post!Add Post to del.icio.usBookmark Post in TechnoratiFurl this Post!Share on Facebook
Reply With Quote
Old 04-19-2005, 05:36 PM   #6
Snachito
Rank: Member
 
Snachito's Avatar
 
Join Date: Mar 2005
Location: Cardboard Box
Posts: 221
Country:

Send a message via Yahoo to Snachito
Default

Quote:
Originally Posted by Fpot66
Might want to let him know that finasteride takes up to 3 months to kick into full gear. I mean, he may see some retention but it is unlikely. If he wants something more rapid, have him get some Nizoral shampoo or just some Keto powder from CNW and add it into his shampoo to make it into Nizoral.

FPot66
That's what I thought, but he keeps insisting that he is growing hair! To tell you the truth it still looks the same to me. I just told him to embrace...his baldness!

He's been using some kind of shampoo similiar to Nizoral or it may even be Nizoral, for a while now. I will let him know about the Keto powder at CNW to put in his shampoo.

I've been looking into this protocol for hair restoration, but I have some Masteron powder that I will convert and one day when I use it...hairs will be falling off... like people of a diving board!
Snachito is offline  
Digg this Post!Add Post to del.icio.usBookmark Post in TechnoratiFurl this Post!Share on Facebook
Reply With Quote
Old 04-19-2005, 10:18 PM   #7
apocalypse
Rank: Bantamweight
Experience: 10+ Years
 
Join Date: Mar 2005
Location: Atlanta, GA
Posts: 883
Country:

Gender:
Send a message via AIM to apocalypse Send a message via Yahoo to apocalypse
Default

I was never emotional when I took methyl dien or MOHN, but I have never used Turinabol, its a weak compound, and made by Gaspari so I am going to count that shit out. Is this his first hormone cycle? If not, did he ever had similar sides before? Or did his gf just broke up with him?? Oh, yea u all are right about the clomid, my parents loved me on clomid. I was so gentle, no anger whatsoever, acted kind of like me when I was 2 months old I never went that high up on MOHN, at that time, they were saying dosage should be 1 to two pills, but I took 16mg per day, but on the Methyl Dien, I went up to 20 mg. I do not know where to get bromo but I would advice him to have some in hand, or just stick with plain old B6 if he is in my situation. Damn, also tell him to watch out for the dien dick after cycle. I was mostly OK while on cycle, shit didnt hit me until I got off of it, but I did a 5 week 20mg per day cycle.
apocalypse is offline  
Digg this Post!Add Post to del.icio.usBookmark Post in TechnoratiFurl this Post!Share on Facebook
Reply With Quote
Old 04-20-2005, 11:30 AM   #8
Snachito
Rank: Member
 
Snachito's Avatar
 
Join Date: Mar 2005
Location: Cardboard Box
Posts: 221
Country:

Send a message via Yahoo to Snachito
Default

Quote:
Originally Posted by apocalypse
I was never emotional when I took methyl dien or MOHN, but I have never used Turinabol, its a weak compound, and made by Gaspari so I am going to count that shit out. Is this his first hormone cycle? If not, did he ever had similar sides before? Or did his gf just broke up with him?? Oh, yea u all are right about the clomid, my parents loved me on clomid. I was so gentle, no anger whatsoever, acted kind of like me when I was 2 months old I never went that high up on MOHN, at that time, they were saying dosage should be 1 to two pills, but I took 16mg per day, but on the Methyl Dien, I went up to 20 mg. I do not know where to get bromo but I would advice him to have some in hand, or just stick with plain old B6 if he is in my situation. Damn, also tell him to watch out for the dien dick after cycle. I was mostly OK while on cycle, shit didnt hit me until I got off of it, but I did a 5 week 20mg per day cycle.
This is his second cycle, he did a 4 weeker with Mag 10 a few months back. For PCT he just used the same companies Tribex and M.

The emotional thing is the only side he's experiencing. He's only got 2 more weeks of this cycle, then PCT, so if he can stick it out he'll be alright. I just didn't know if anyone else ever experienced these sides.

Thank you all for the responses!
Snachito is offline  
Digg this Post!Add Post to del.icio.usBookmark Post in TechnoratiFurl this Post!Share on Facebook
Reply With Quote
Old 04-20-2005, 08:24 PM   #9
apocalypse
Rank: Bantamweight
Experience: 10+ Years
 
Join Date: Mar 2005
Location: Atlanta, GA
Posts: 883
Country:

Gender:
Send a message via AIM to apocalypse Send a message via Yahoo to apocalypse
Default

Is he pretty stable kid Snachito? Or he is just one of those emotional mofo's. Why not be a good homeboy and provide him with some emotional support? Two more weeks, if he cant handle that then he is a damn pus E.
apocalypse is offline  
Digg this Post!Add Post to del.icio.usBookmark Post in TechnoratiFurl this Post!Share on Facebook
Reply With Quote
Old 04-21-2005, 04:24 AM   #10
GuardDog
Rank: Member
 
GuardDog's Avatar
 
Join Date: Mar 2005
Posts: 343
Country:

Default

Yeah some people just have a softer side in them. I have seen some commercials that brought a tear, but while being on I normally get even more aggressive than normal.
GuardDog is offline  
Digg this Post!Add Post to del.icio.usBookmark Post in TechnoratiFurl this Post!Share on Facebook
Reply With Quote
Reply

  Bodybuilding Forum - Bodybuilding.net > Bodybuilding Forum > Anabolics


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools
Display Modes



All times are GMT -8. The time now is 08:42 AM.


Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.